# SDR 03FDEA01262

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-100
- Aircraft serial: 19199
- Aircraft time: 52,672 hours, 38,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED AT BS 441 BETWEEN STR 1L AND 2L.
